Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 225, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2019, 7:22 PM EDT for Fayette County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2019, 7:22 PM EDT (23:22 UTC)
- Expired
- Jul 5, 2019, 7:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 9 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WUUS52 KFFC 052322
SVRFFC
GAC113-052345-
/O.NEW.KFFC.SV.W.0225.190705T2322Z-190705T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
722 PM EDT Fri Jul 5 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Fayette County in north central Georgia...
* Until 745 PM EDT.
* At 722 PM EDT, a severe thunderstorm was located near Peachtree
City, or near Fayetteville, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Peachtree City, Tyrone, Senoia, Sandy Creek and
Starrs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3347 8462 3352 8458 3354 8452 3348 8438
3346 8438 3344 8439 3344 8440 3342 8440
3331 8452 3332 8452 3333 8453 3334 8456
3340 8462 3344 8463
TIME...MOT...LOC 2322Z 308DEG 3KT 3345 8454
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
105
WWUS52 KFFC 052335
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
735 PM EDT Fri Jul 5 2019
GAC113-052345-
/O.EXP.KFFC.SV.W.0225.000000T0000Z-190705T2345Z/
Fayette GA-
735 PM EDT Fri Jul 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL EXPIRE AT
745 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3347 8462 3352 8458 3354 8452 3348 8438
3346 8438 3344 8439 3344 8440 3342 8440
3331 8452 3332 8452 3333 8453 3334 8456
3340 8462 3344 8463
TIME...MOT...LOC 2335Z 308DEG 3KT 3344 8453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:29 PM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 5, 2:29 PM EDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 229 PM EDT Fri Jul 5 2019 .SHORT TERM /Tonight through Saturday Night/... Convection has developed already this afternoon in the moist/unstable airmass in place. The best instability is currently along the AL/GA state line. PWATS remain high, just under two inches. With average BL flow 10kt or less, slow moving heavy rainers are anticipated. The pattern should not change much for tomorrow, with PWATS just slightly higher. A modified sounding for this afternoon would show a decent inverted V structure, so an isolated damaging wind gust cannot be ruled out. Forecast soundings for tomorrow afternoon show the same setup. As usual, frequent lightning strikes will also be a hazard. Mid to late afternoon should be the greatest cover of storms. With the atmos so moist/unstable, have a hard time removing all pops from the forecast overnight. Have left in isolated shra/tsra tonight and tomorrow night. Apparent T values remain just below 105 degrees, for now both this afternoon and tomorrow afternoon. Any slight change in T or Td values could require the issuance of a Heat Advisory...mainly along and south of Athens to Columbus. NListemaa .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term period begins with high pressure southwest of the area, with a trough approaching from the west. At this point, models look to close the low as it pushes south into our area. This will help to enhance chances for precipitation on Sunday through Wednesday. This system will continue to be the focus through the end of the long term as the low moves into the Gulf on Wednesday and remains there before moving back inland later in the forecast. Being this far out in the forecast, this system will continue to be monitored for any tropical development. Overall, showers and thunderstorms are expected daily, although mainly in the afternoons and evenings. At least chance pops have been included most afternoons with some areas of likely pops included on Sunday through Tuesday. Precipitable water values are also expected to be fairly high through several days of the long term period, with values ranging from about 1.8 to 2.5 inches at times. As a result, heavy rain will be possible with any thunderstorms. Otherwise, high temperatures through the extended will be a few degrees above average with temps in the upper 80s to lower 90s. Low temperatures are still running about 2 to 7 degrees above normal with temps in the mid 60s to lower 70s. Heat indices will also continue to be monitored through the extended as several days are showing heat indices approaching heat advisory criteria (105 degrees). Reaves && .AVIATION... 18Z Update... Convection has started to develop early this afternoon and will continue through the evening hours. The tempo group will likely have to be extended for ongoing convection. The clouds are a bit pessimistic for the first couple of hours but bkn VFR conditions are expected for the majority of the afternoon. Winds are also an issue, they have been light east all morning. Outside of any thunderstorms, winds should flop back over to the west side with speeds 5kt or less for the afternoon. May go vrb overnight with bkn/ovc IFR. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 90 72 91 / 60 50 40 40 Atlanta 74 90 74 90 / 50 40 40 60 Blairsville 67 84 66 84 / 50 50 40 60 Cartersville 71 92 71 91 / 50 30 30 70 Columbus 76 93 75 93 / 50 40 30 60 Gainesville 72 88 72 89 / 60 40 40 60 Macon 74 91 74 93 / 60 50 50 50 Rome 72 92 71 91 / 40 30 30 60 Peachtree City 73 91 72 91 / 50 40 30 60 Vidalia 74 90 74 92 / 60 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Jul 5, 9:30 AM EDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 930 AM EDT Fri Jul 5 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 930 AM EDT Fri Jul 5 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Scattered strong thunderstorms can be expected and isolated severe storms are also possible. The most likely hazards will be damaging winds, frequent lightning and heavy rainfall. Small hail will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are expected each day with most storms in the afternoon and evening hours. Some strong storms can be expected and isolated severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 5, 7:01 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT Fri Jul 5 2019
GAZ113-052330-
Toombs GA-
701 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
730 PM EDT...
At 701 PM EDT...a strong thunderstorm was over New Branch, or 7 miles
west of Reidsville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyons, Toombs Central, Johnson Corner and New Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8220 3213 8219 3198 8222 3199 8237
3221 8231 3216 8218
TIME...MOT...LOC 2301Z 105DEG 3KT 3209 8225
WIND...50MPHSpecial weather statement, Jul 5, 7:03 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Fri Jul 5 2019
GAZ031-032-043-044-052330-
Douglas GA-Cobb GA-Paulding GA-South Fulton GA-
703 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHWESTERN COBB...
SOUTHEASTERN PAULDING AND NORTHERN SOUTH FULTON COUNTIES UNTIL 730 PM
EDT...
At 703 PM EDT...a strong thunderstorm was over Brownsville, or near
Douglasville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Dallas, Smyrna, Villa Rica, Powder Springs, Austell,
Hiram, Lithia Springs, Sweetwater Creek State Park, Brownsville,
Chapel Hill, Six Flags Over Georgia, Winston, Campbellton, Sandtown
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3393 8478 3385 8450 3379 8451 3375 8457
3373 8453 3369 8454 3362 8466 3373 8488
3386 8488
TIME...MOT...LOC 2303Z 285DEG 4KT 3380 8474
WIND...50MPHSpecial weather statement, Jul 5, 7:05 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jul 5 2019
GAZ081-094-052330-
Peach GA-Crawford GA-
705 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEACH AND CRAWFORD
COUNTIES UNTIL 730 PM EDT...
At 705 PM EDT...a strong thunderstorm was near Knoxville, or near
Roberta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Roberta, Knoxville, Sandy Point and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3263 8400 3270 8402 3276 8399 3278 8385
3276 8384 3269 8382 3260 8385
TIME...MOT...LOC 2305Z 268DEG 2KT 3270 8392
WIND...40MPHSpecial weather statement, Jul 5, 7:14 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri Jul 5 2019
GAZ043-044-052345-
Douglas GA-South Fulton GA-
714 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGLAS AND SOUTHWESTERN
SOUTH FULTON COUNTIES UNTIL 745 PM EDT...
At 714 PM EDT...a strong thunderstorm was over Bill Arp, or 8 miles
south of Douglasville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Palmetto, Chattahoochee Hills, Hannah, Campbellton,
Chapel Hill, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8485 3373 8465 3351 8465 3355 8483
3356 8483 3357 8481 3357 8488 3364 8489
TIME...MOT...LOC 2314Z 268DEG 3KT 3364 8478
WIND...40MPHSpecial weather statement, Jul 5, 7:16 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Fri Jul 5 2019
GAZ053-054-056-067-068-052345-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
716 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...NORTHEASTERN MERIWETHER
AND NORTHWESTERN PIKE COUNTIES UNTIL 745 PM EDT...
At 715 PM EDT...a strong thunderstorm was over Haralson, or 14 miles
northwest of Zebulon...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Peachtree City, Senoia, Brooks, Haralson, Gay, Alvaton, Rocky Mount,
Digbey, Zetella, Hollonville and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8473 3336 8458 3322 8433 3303 8455
TIME...MOT...LOC 2315Z 313DEG 9KT 3321 8457
WIND...40MPHSpecial weather statement, Jul 5, 7:17 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Fri Jul 5 2019
GAZ054-052345-
Fayette GA-
717 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 745 PM
EDT...
At 717 PM EDT...a strong thunderstorm was near Peachtree City, or
near Fayetteville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fayetteville, Peachtree City, Tyrone, Senoia, Sandy Creek and Starrs
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3347 8461 3353 8454 3345 8439 3337 8444
3332 8452 3333 8453 3333 8454 3337 8459
3338 8459 3340 8461 3344 8462
TIME...MOT...LOC 2317Z 308DEG 3KT 3343 8453
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jul 4, 9:42 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 9:59 PM EDT | Special Weather Statement | FFC | Newton | 16 min |
| Jul 5, 11:54 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Jul 5, 1:27 PM EDT | Special Weather Statement | FFC | Lumpkin | 33 min |
| Jul 5, 2:39 PM EDT | Special Weather Statement | FFC | Muscogee | 36 min |
| Jul 5, 2:41 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 5, 3:06 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jul 5, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 35 min |
| Jul 5, 3:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jul 5, 3:21 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 5, 3:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 5, 3:30 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 5, 3:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 3:34 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 5, 3:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 3:51 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 5, 3:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jul 5, 3:54 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 5, 4:03 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 4:13 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 5, 4:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jul 5, 4:37 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | FFC | Webster | 11 min |
| Jul 5, 5:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 5, 6:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 5, 6:08 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 5, 6:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jul 5, 6:21 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jul 5, 6:23 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 5, 6:26 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 5, 6:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 5, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 24 min |
| Jul 5, 6:40 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Jul 5, 6:51 PM EDT | Special Weather Statement | FFC | Clayton | 9 min |
| Jul 5, 6:53 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 5, 6:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 5, 6:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jul 5, 7:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 5, 7:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 5, 7:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 5, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 5, 7:14 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Jul 5, 7:16 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 5, 7:25 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 5, 7:30 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 5, 7:31 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 5, 7:36 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Jul 5, 7:46 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 14 min |
| Jul 5, 7:47 PM EDT | Special Weather Statement | FFC | Douglas | 13 min |
| Jul 5, 7:49 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jul 5, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Lamar, Monroe | 24 min |
| Jul 5, 7:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 5, 7:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.